Teoria di Lusternik-Schnirelman su varietà con bordo negli spazi di Hilbert
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 337-353.
@article{RSMUP_1971__45__337_0,
     author = {Ambrosetti, Antonio},
     title = {Teoria di {Lusternik-Schnirelman} su variet\`a con bordo negli spazi di {Hilbert}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {337--353},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {45},
     year = {1971},
     zbl = {0226.58003},
     mrnumber = {388446},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1971__45__337_0/}
}
TY  - JOUR
AU  - Ambrosetti, Antonio
TI  - Teoria di Lusternik-Schnirelman su varietà con bordo negli spazi di Hilbert
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1971
DA  - 1971///
SP  - 337
EP  - 353
VL  - 45
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1971__45__337_0/
UR  - https://zbmath.org/?q=an%3A0226.58003
UR  - https://www.ams.org/mathscinet-getitem?mr=388446
LA  - it
ID  - RSMUP_1971__45__337_0
ER  - 
Ambrosetti, Antonio. Teoria di Lusternik-Schnirelman su varietà con bordo negli spazi di Hilbert. Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971), pp. 337-353. http://www.numdam.org/item/RSMUP_1971__45__337_0/

[1] Browder, F.E.: Infinite dimensional manifolds and non linear elliptic eigenvalue problems, Ann. Math., 82 (1965), 459-477. | MR 203249 | Zbl 0136.12002

[2] Morse, M. - VAN SCHAACK, G. B.: The critical point theory under general boundary conditions, Ann. Math., 35 (1934), 545-571. | JFM 60.0533.01 | MR 1503179

[3] Palais, R.S.: Lusternik-Schnirelmann theory on Banach manifolds, Topology, 5 (1966), 115-132. | MR 259955 | Zbl 0143.35203

[4] Palais, R.S.: Homotopy theory of infinite dimensional manifolds, Topology, 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

[5] Palais, R.S.: Morse theory on Hilbert monifolds, Topology, 2 (1963), 299-340. | MR 158410 | Zbl 0122.10702

[6] Palais, R.S. - SMALE, S.: A generalized Morse theory, Bull. Amer. Math. Soc., 70 (1964), 165-171. | MR 158411 | Zbl 0119.09201

[7] Rothe, E.H.: Critical point theory in Hilbert space under general boundary conditions, Jour. Math. Anal. Appl., 11 (1965), 357-409. | MR 190951 | Zbl 0132.07902

[8] Schwartz, J.T.: Generalizing the Lusternik-Schnirelman theory of critical points, Comm. Pure Appl. Math., 17 (1964), 307-315. | MR 166796 | Zbl 0152.40801

[9] Schwartz, J.T.: Non linear functional analysis, Gordon an Breach Science Publishers. | Zbl 0203.14501